MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3-L 7 FR X 16 CM AGB; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3-L 7 FR X 16 CM AGB; CATHETER INTRAVASCULAR THERAPE
Model Number IPN036440
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported on (b)(6) 2022, the female luer lock hub on the end of the lumen came off.The lumen had to be clamped and the catheter was replaced.No medical intervention was reported, and there was no patient injury or consequence reported.The patient's current condition is reported as fine.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one 3-l catheter for analysis.Signs of use in the form of dried biological material were observed on the catheter and inside the extension lines.Visual inspection of the catheter revealed both suture wings were torn.No other defects or anomalies were observed.None of the luer hubs were observed to be loose or have separated from the extension lines.No holes or cuts were observed on any of the extension lines or the catheter body.The catheter length measured 166 mm, which is within the specifications of 157-177 mm per product drawing.The distal extension line outer diameter measured 0.08639", which is within the specifications of 0.084"-0.088" per product drawing.The distal extension line inner diameter measured 0.057", which is within the specifications of 0.055"-0.059" per product drawing.The medial extension line outer diameter measured 0.08742", which is within the specifications of 0.084"-0.088" per product drawing.The medial extension line inner diameter measured 0.057", which is within the specifications of 0.055"-0.059" per product drawing.The proximal extension line outer diameter measured 0.08564", which is within the specifications of 0.084"-0.088" per product drawing.The proximal extension line inner diameter measured 0.059", which is within the specifications of 0.055"-0.059" per product drawing.Functional inspection of the catheter was performed per the product instructions for use (ifu) which states "flush each lumen with sterile normal saline for injection to establish patency and prime lumen(s)." each lumen was flushed using a lab inventory 10ml syringe.All lumens flushed normally.No leaks or blockages were observed while flushing any of the extension lines.A manual tug test confirmed all luer hubs were secured to their respective extension lines.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." the customer report of an extension line/luer hub separation could not be confirmed through complaint investigation of the returned sample.Visual inspection revealed all luer hubs were present and secured to their respective extension lines.The catheter met all relevant dimensional and functional requirements, and a device history record review was performed with no relevant findings.Based on these circumstances, no problem was found with the returned sample.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description
It was reported on 13jul2022, the female luer lock hub on the end of the lumen came off.The lumen had to be clamped and the catheter was replaced.No medical intervention was reported, and there was no patient injury or consequence reported.The patient's current condition is reported as fine.

Brand Name
ARROW PI CVC KIT: 3-L 7 FR X 16 CM AGB
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key15520591
Report Number9680794-2022-00620
Device Sequence Number12269297
Product Code FOZ
UDI-Device Identifier20801902117087
UDI-Public20801902117087
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date12/31/2023
Device Model NumberIPN036440
Device Catalogue NumberCDC-42703-XP1A
Device Lot Number13F22D0098
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Supplement Date Received by Manufacturer11/01/2022
Initial Report FDA Received Date09/30/2022
Supplement Report FDA Received Date11/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown